# SDR SWAA2021122251447

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CORROSION AT BS 947 ON AFT BULKHEAD FLOOR SUPPORT; RBL 17 WL179 DOT 45 ; / [01] BLENDED CORROSION BY HAND RUBBING IAW SRM 51-10-02; [02] VERIFIED STEP 1; [03] DUE TO NO TECH DATA FLOOR SUPPORT WAS FOUND TO BE OUT OF LIMITS; [04] VERIFIED STEP 3; [05] VERIFIED ITEMS 1 AND 3. VERIFIED CORROSION REMOVED WITH 10X MAGNIFICATION; [06] OK TO TREAT PRIME AND PAINT; [07] APPLIED CHEMICAL CONVERSION; PRIMER AND PAINT IAW AMM 51-21-41-370-803; AMM 51-21-72-370-804; AMM 51-21-99-300-801.; [08] VERIFIED STEP 7 C/W; [09] SUMMARY EA 21-153-03697 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q009PY7Y.; [10] REMOVED DAMAGE FROM AFT CARGO AFT BULKHEAD FLOOR SUPPORT AT BS 947 RBL 17 AND REPAIRED IAW EA 21-153-03697; [11] VERIFIED STEP 10 AND AUDITED
